CAUTIONS: DO NOT TAKE THIS
MEDICINE if you have ever had any unusual or allergic reactions
to aspirin, ibuprofen, naproxen, or any other medicine used
to treat pain, fever, swelling, or arthritis.
MEDICINE MAY CAUSE DROWSINESS. Using this medicine alone, with
other medicines, or with alcohol may lessen your ability to drive
or to perform other potentially dangerous tasks. Ask your doctor
or pharmacist if you have any questions about which medicines cause
drowsiness. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription
or over-the-counter, check with your doctor or pharmacist. This
includes any medicine which contains aspirin or other non-prescription
POSSIBLE SIDE EFFECTS: SIDE EFFECTS, that may go away during treatment,
include nausea, vomiting, diarrhea, gas, constipation, indigestion,
stomach cramps, dizziness, lightheadedness, drowsiness, or headache.
If they continue or are bothersome, check with your doctor. CHECK
WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience depression,
fatigue, blurred vision, ringing in your ears, swelling of fingers
or ankles, fever, sore throat, vomiting material that looks like
coffee grounds, blood in stool or vomit, or stomach pain. CONTACT
YOUR DOCTOR IMMEDIATELY if you experience seizures; swelling of
hands, face, lips, eyes, throat, or tongue; difficulty swallowing
or breathing; or hoarseness. If you notice other effects not listed
above, contact your doctor, nurse, or pharmacist.